Mohamed Tahar Kadaoui Abbassi ; Souhail Doua ; Ibrahim Lakrini - On biharmonic functions on vector bundles

cm:11699 - Communications in Mathematics, November 25, 2023, Volume 32 (2024), Issue 1 - https://doi.org/10.46298/cm.11699
On biharmonic functions on vector bundlesArticle

Authors: Mohamed Tahar Kadaoui Abbassi ; Souhail Doua ; Ibrahim Lakrini

    This paper is devoted to the investigation of harmonic and biharmonic functions on vector bundles equipped with spherically symmetric metrics. We will study the biharmonicity of vertical lifts of functions as well as $r$-radial functions on vector bundle manifolds and, as a consequence, we will construct an infinite two-parameter family of proper biharmonic functions.


    Volume: Volume 32 (2024), Issue 1
    Published on: November 25, 2023
    Accepted on: October 14, 2023
    Submitted on: August 4, 2023
    Keywords: Mathematics - Differential Geometry,53C07, 53C20, 53C21, 53C24, 53C43

    Consultation statistics

    This page has been seen 205 times.
    This article's PDF has been downloaded 45 times.